Portugaliae Mathematica   EMIS ELibM Electronic Journals

Vol. 58, No. 2, 2001 · Contents

Journal Home

All Journals

ELibM Home



José M. Ferreira:
Oscillations and Nonoscillations in Retarded Equations

J. Campos Ferreira:
On Some General Notions of Superior Limit, Inferior Limit and Value of a Distribution At a Point

P. Colli, G. Gilardi, M. Grasselli and G. Schimperna:
Global Existence for The Conserved Phase Field Model with Memory and Quadratic Nonlinearity

Cezar I. Kondo and Philippe G. LeFloch:
Measure-Valued Solutions and Well-Posedness of Multi-Dimensional Conservation Laws in A Bounded Domain

Margarita Ramalho:
A Note on Dual Discriminator Varieties

Marian Vâjâitu and Alexandru Zaharescu:
Integer Points Unusually Close to Elliptic Curves

Zhong Hua Hou:
On Totally Real Submanifolds in A Nearly Kähler Manifold

Alain Haraux and Qingxu Yan:
On A Class of Second Order Ode with A Typical Degenerate Nonlinearity

Publication date for this issue: 9 Feb 2006. This page was last modified: 27 Nov 2007.

© 2001 Sociedade Portuguesa de Matemática
© 2001–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition